# SDR ASAA2021052834964

- Difficulty date: May 28, 2021
- Submitted: June 1, 2021
- Operation: Air carrier
- Aircraft: N508AS
- Make and model: Boeing 737890
- Aircraft serial: 35691
- Aircraft time: 46,760 hours, 13,805 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7510 · Engine Anti-Icing System
- Part: Anti-Ice Valve
- Condition: False Activation
- Location: Rt Engine
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT ENG ANTI ICE COWL VALVE STUCK OPEN. GROUNDED - YES. DRY RAN #2 ENG AND CYCLED #2 ENG ANTI ICE COWL VALVE SWITCH TO ON AND THEN OFF, THE BLUE LIGHT EXTINGUISHED, OPS NORMAL REF B737-800 AMM CH 71-00-00-700-821-F00.
